MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 8; PRSTHSS,HIP,SMICNSTRND,MTLPLYMR,CMNTD

SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 8; PRSTHSS,HIP,SMICNSTRND,MTLPLYMR,CMNTD
Catalog Number 71357108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed because the implant have subsided.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The medical/clinical team concluded, related to (b)(4).It was reported that a revision surgery was performed due to implant subsidence.However, per email notification the sales rep already answered that the devices will not return and no medical information is available.Without the explant or the requested clinical information, the root cause of the implant subsidence cannot be concluded.The future impact to the patient beyond the revision cannot be concluded.No further clinical/medical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
ANTHOLOGY HO POR PL HA SZ 8
Common Device Name
PRSTHSS,HIP,SMICNSTRND,MTLPLYMR,CMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7283979
Report Number1020279-2018-00216
Device Sequence Number10793796
Product Code JDI
UDI-Device Identifier03596010559630
UDI-Public03596010559630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number71357108
Device Lot Number17EM22910
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;